# SDR FDEA201212024227

- Difficulty date: December 2, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 78,648 hours, 32,891 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: ALC72021
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORZIONTAL STAB CONSTANT SECTION RT SIDE AFT UPPER SPAR CAP FITTING,  HAS A CRACK APPROX 1" IN LENGTH, JUST INBD OF ATTACH BOLT.  R & R SECTION OF UPPER SPAR CAP REF EA 8-5510-163913.
